# SDR ASMF201501010

- Difficulty date: November 4, 2014
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N908AM
- Make and model: Boeing 737752
- Aircraft serial: 30038
- Aircraft time: 33,988 hours, 18,025 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO TAKEOFF CONFIGURATION ALARM WAS ACTIVE.  PERFORMED TAKEOFF WARNING SYS TEST IAW AMM 31-51-00-730-803 NOT SHOWING FAILURE CODE & THE FIM 31-51 TASK 801 WAS PERFORMED, NO FAILURE WAS FOUND.  HIGH ENERGY STOP INSPECTION WAS PERFORMED IAW MM 05-51-07, NO DAMAGES WERE FOUND.
